# SDR USAA2011121500014

- Difficulty date: December 14, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 50,051 hours, 7,093 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: F5347821220300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 FILIFORM CORROSION ON LONGERON BEAM BETWEEN FR75 TO FR78, -Y794.3.  REPLACED LONGERON BEAM BETWEEN FR75 TO FR78, -Y794.3 IAW A330 53-00-14 FIG 101 & 51-42-11.
